# SDR COMA0660469

- Difficulty date: August 2, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 15,031 hours, 12,223 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 17051101
- Part serial: NGL072000
- Condition: Faulty
- Location: Mlg
- Part time: 15,031 hours, 12,223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4967 - AFTER TAKEOFF RECEIVED GEAR DISAGREE, RIGHT MAIN SHOWED RED.  RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  A/C FERRIED TO DAY FOR REPAIR.  REMOVED AND REPLACED RIGHT MLG UPLOCK.
